Colour correction using root-polynomial regression

Finlayson, Graham, Mackiewicz, Michal and Hurlbert, Anya (2015) Colour correction using root-polynomial regression. IEEE Transactions on Image Processing, 24 (5). pp. 1460-1470. ISSN 1057-7149

PDF (root_polynomial_accepted_preprint2) - Draft Version
Download (648kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 06:38
Last Modified: 09 Jan 2021 00:47
DOI: 10.1109/TIP.2015.2405336

Actions (login required)

View Item View Item